# SDR RRXA002274

- Difficulty date: April 13, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND A HOLE IN THE RT WING NR 1 GROUND SPOILER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 57-2-3, PARA 22, FIG 4K AND 51-1-9 PARA 3.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
